# SDR RRXA98388

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skin
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING OUTBOARD FLAP WEDGE HAD PREVIOUS BLENDOUT ON TOP INBOARD CORNER AT THE ATTACH SEAM GOUGED, BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05117.
